# SDR TSAA20170112048

- Difficulty date: September 12, 2016
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON LOWER FUSELAGE SKIN BELOW AFT CARGO DOOR, BS 854, S24R TO S25R.  REPAIRED IAW SR 4-3473379396.
